# SDR USAA2012110100001

- Difficulty date: October 30, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 14,738 hours, 1,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367607100200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - SEVERAL AREAS OF DELAMINATION ON UPPER & LOWER SURFACE OF FORWARD CARGO FLOOR PANEL 131DG BETWEEN FR37.4 & FR39.2.  REPAIRED FORWARD CARGO FLOOR PANEL 131DG IAW EA 104340.
